RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Mathematika, 2019, том 65, выпуск 3, страницы 743–762 (Mi matha4)  

A mean value result for a product of $GL(2)$ and $GL(3)$ $L$-functions

Olga Balkanovaab, Gautami Bhowmikc, Dmitry Frolenkovde, Nicole Raulfc

a Department of Mathematics and Statistics, University of Turku, Turku 20014, Finland
b Department of Mathematical Sciences, Chalmers University of Technology and University of Gothenburg, Chalmers tvärgata 3, 412 96 Gothenburg, Sweden
c Laboratoire Painlevé LABEX-CEMPI, Université Lille, 59655 Villeneuve d'Ascq Cedex, France
d National Research University Higher School of Economics, Moscow, Russia
e Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina st., Moscow 119991, Russia

Финансовая поддержка Номер гранта
Academy of Finland 293876
Российский научный фонд 14-11-00335
Research of Olga Balkanova is supported by Academy of Finland project no. 293876. Research of Dmitry Frolenkov is supported by the Russian Science Foundation under grant [14-11-00335] and performed in Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences.


DOI: https://doi.org/10.1112/S002557931900010X


Реферативные базы данных:

ArXiv: 1710.01388
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/matha4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019